MAUDE Adverse Event Report: BECTON DICKINSON SAFETYGLIDE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SAFETYGLIDE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305916
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd needle sftygld 25x1 rb safety mechanism broke it was reported by customer that the safety broke off completely, leaving exposed needle rcc received a complaint via email.Incident or problem information mdip reference number (id): 11858 dates of incident (yyyy-mm-dd): (b)(6) 2025 type of incident/problem: a2.Failure (i.E.While preparing for, in use, after use) level of harm: optional report to cmdsnet (health canada): incident details: i immunized client, attempted to flip safety on syringe.Safety broke off completely, leaving exposed needle.I was able to get exposed needle safely to sharps bin without incident.Impact of incident: who was affected? unexpected or prolonged care? yes device information device name/description: needle hypodermic safety 25ga x 1 in manufacturer: becton dickinson canada inc manufacturer code/model: 305916 serial or lot number: (b)(6) expiry date: 2027-09-30 supplier: (b)(4)/catalogue number: 308-305916 is the device retained? yes number of devices: 1 wiped, contained, labelled? unknown device handling hazards (when blank = hazards not specified).
 
Additional Manufacturer Narrative
Based on the investigation and with the sample analysis the symptom reported by the customer is confirmed.We will continue monitoring the complaint trend for the product and symptom.Probable root cause.It could be possible that when the hinge was assembled into the needle hub it was pushed down too low inducing the symptom reported by the customer and not detected in the next processes.Verification of the hinge assembly station was performed.Settings were correct.Position of the hinge in the needle hub was correct.

Brand Name
SAFETYGLIDE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23892566
Report Number2243072-2025-01540
Device Sequence Number12095080
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164(11)230119(17)270930(10)REGX0369
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305916
Device Lot NumberREGX0369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown